MAUDE Adverse Event Report: COVIDIEN ELECTRODE Q TRACE GOLD 5500 ECL BULK; ELECTRODE, ELECTROCARDIOGRAPH

COVIDIEN ELECTRODE Q TRACE GOLD 5500 ECL BULK; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 30807732
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 03/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
Customer reports: during an ophthalmological examination, the patient had to have the diagnostic patches glued to the face.After the examination when the patches were removed one of the patches ripped the skin off the patient's face.The current status of the patient is an open wound and 5 stitches.Per additional information received on 24jun2019, the patient is a (b)(6) yr old male, dob (b)(6).No recent measurement of weight.Medical history not available.Race not available.The electrodes were placed on the patient¿s face during an electroretinogram.It is unknown which machine was used.The duration of the procedure (examination time) and how long the electrodes were on the patient's face is unknown.

Brand Name
ELECTRODE Q TRACE GOLD 5500 ECL BULK
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
COVIDIEN
2 ludlow parkway
chicopee MA 01022
MDR Report Key8732591
Report Number1219103-2019-00236
Device Sequence Number19475968
Product Code DRX
UDI-Device Identifier20884527002723
UDI-Public20884527002723
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number30807732
Device Catalogue Number30807732
Device Lot Number734239X
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2019
Initial Report FDA Received Date06/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR